Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Solution viscosité")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 891

  • Page / 36

Selection :

  • and

Viscosity solutions for a system of elliptic inequalities with bilateral obstaclesYAMADA, N.Funkcialaj Ekvacioj. 1987, Vol 30, Num 2-3, pp 417-425, issn 0532-8721Article

Differential games with maximum costBARRON, E. N.Nonlinear analysis. 1990, Vol 14, Num 11, pp 971-989, issn 0362-546XArticle

DERIVATION OF THE ARONSSON EQUATION FOR C1 HAMILTONIANSCRANDALL, Michael G; CHANGYOU WANG; YIFENG YU et al.Transactions of the American Mathematical Society. 2009, Vol 361, Num 1, pp 103-124, issn 0002-9947, 22 p.Article

Existence of viscosity solutions of Hamilton-Jacobi equationsSOUGANIDIS, P. E.Journal of differential equations (Print). 1985, Vol 56, Num 3, pp 345-390, issn 0022-0396Article

Quasi-variational inequalities and first-order Hamilton-Jacobi equationsBARLES, G.Nonlinear analysis. 1985, Vol 9, Num 2, pp 131-148, issn 0362-546XArticle

A Priori Estimate for Convex Solutions to Special Lagrangian Equations and Its ApplicationJINGYI CHEN; WARREN, Micah; YU YUAN et al.Communications on pure and applied mathematics. 2009, Vol 62, Num 4, pp 583-595, issn 0010-3640, 13 p.Article

A remark about viscosity solutions of Hamilton-Jacobi equations at the boundarySOUGANIDIS, P. E.Proceedings of the American Mathematical Society. 1986, Vol 96, Num 2, pp 323-329, issn 0002-9939Article

Hamilton-Jacobi equations in infinite dimensions. I: Uniqueness of viscosity solutionsCRANDALL, M. G; LIONS, P.-L.Journal of functional analysis. 1985, Vol 62, Num 3, pp 379-396, issn 0022-1236Article

On Hopf's formulas for solutions of Hamilton-Jacobi equationsBARDI, M; EVANS, L. C.Nonlinear analysis. 1984, Vol 8, Num 11, pp 1373-1381, issn 0362-546XArticle

Existence and uniqueness for viscosity solutions of degenerate quasilinear elliptic equations in RNCRANDALL, M. G; NEWCOMB, R. T; TOMITA, Y et al.Applicable analysis (Print). 1989, Vol 34, Num 1-2, pp 1-23, issn 0003-6811Article

Remarks on Hamilton-Jacobi equations with measurable time-dependent HamiltoniansLIONS, P. L; PERTHAME, B.Nonlinear analysis. 1987, Vol 11, Num 5, pp 613-621, issn 0362-546XArticle

Viscosity solutions of Hamilton-Jacobi equations at the boundaryCRANDALL, M. G; NEWCOMB, R.Proceedings of the American Mathematical Society. 1985, Vol 94, Num 2, pp 283-290, issn 0002-9939Article

SBV Regularity for Hamilton―Jacobi Equations in RBIANCHINI, Stefano; DE LELLIS, Camillo; ROBYR, Roger et al.Archive for rational mechanics and analysis. 2011, Vol 200, Num 3, pp 1003-1021, issn 0003-9527, 19 p.Article

Approximation d'équations d'évolution paraboliques géométriques par des schémas invariants ; une approche axiomatique de l'interpolation ; applications au traitement d'images = Approximation of geometric parabolic evolution equations by invariant schemes. An axiomatic approach of image interpolation. Applications to image processingCao, Frederic; Morel, Jean-Michel.2000, 184 p.Thesis

Hamilton-Jacobi equations: viscosity solutions and generalized gradientsFRANKOWSKA, H.Journal of mathematical analysis and applications. 1989, Vol 141, Num 1, pp 21-216, issn 0022-247XArticle

On the evolution of thin viscous jets: filament formationFONTELOS, Marco A.Mathematical methods in the applied sciences. 2004, Vol 27, Num 10, pp 1197-1220, issn 0170-4214, 24 p.Article

Variational inequalities for combined control and stoppingMORIMOTO, Hiroaki.SIAM journal on control and optimization. 2004, Vol 42, Num 2, pp 686-708, issn 0363-0129, 23 p.Article

A simple proof of convergence for an approximation scheme for computing motions by mean curvatureBARLES, G; GEORGELIN, C.SIAM journal on numerical analysis. 1995, Vol 32, Num 2, pp 484-500, issn 0036-1429Article

Remarks on viscosity solutions for evolution equationsYUN-GANG CHEN; GIGA, Y; GOTO, S et al.Proceedings of the Japan Academy. Series A Mathematical sciences. 1991, Vol 67, Num 10, pp 323-328, issn 0386-2194Article

Determination of a controllable set for a controlled dynamic systemPENG, S; JIONGMIN YONG.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1991, Vol 33, pp 164-179, issn 0334-2700, p.2Article

Absolutely minimizing Lipschitz extension with discontinuous boundary dataCAO, F.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 327, Num 6, pp 563-568, issn 0764-4442Article

Differential games of fixed duration with state constraintsGHASSEMI, K. H.Journal of optimization theory and applications. 1991, Vol 68, Num 3, pp 513-537, issn 0022-3239Article

The nonconvex multi-dimensional Riemann problem for Hamilton-Jacobi equationsBARDI, M; OSHER, S.SIAM journal on mathematical analysis. 1991, Vol 22, Num 2, pp 344-351, issn 0036-1410Article

Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. V : Unbounded linear terms and B-continuous solutionsCRANDALL, M. G; LIONS, P. L.Journal of functional analysis. 1991, Vol 97, Num 2, pp 417-465, issn 0022-1236Article

The vanishing viscosity method in two-phase Stefan problems with nonlinear flux conditionsKENMOCHI, N; PAWLOW, I.North-Holland mathematics studies. 1989, Vol 160, pp 211-243, issn 0304-0208, 33 p.Article

  • Page / 36